Sets of uniformly absolutely continuous norm in symmetric spaces of measurable operators

Peter Dodds, B de Pagter, Fyodor Sukochev

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We characterise sets of uniformly absolutely continuous norm in strongly symmetric spaces of τ-measurable operators. Applications are given to the study of relatively weakly compact and relatively compact sets and to compactness properties of operators dominated in the sense of complete positivity by compact or by Dunford-Pettis operators.

Original languageEnglish
Pages (from-to)4315-4355
Number of pages41
JournalTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Volume368
Issue number6
DOIs
Publication statusPublished - 2016

Fingerprint Dive into the research topics of 'Sets of uniformly absolutely continuous norm in symmetric spaces of measurable operators'. Together they form a unique fingerprint.

  • Cite this